# SDR DALA2018062104123

- Difficulty date: June 17, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 5,615 hours, 3,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 18c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT SEAT 18C WAS HANGING LOOSE.  SECURED THE LIGHT.
